Affordable Access

deepdyve-link
Publisher Website

On some restrictions of an operator to an invariant subspace

Authors
  • Wójcik, Paweł1, 2
  • 1 Institute of Mathematics
  • 2 Pedagogical University of Cracow
Type
Published Article
Journal
Linear Algebra and its Applications
Publisher
Elsevier
Publication Date
Jan 01, 2014
Accepted Date
Feb 27, 2014
Volume
450
Pages
1–6
Identifiers
DOI: 10.1016/j.laa.2014.02.049
Source
Elsevier
Keywords
License
Unknown

Abstract

For Banach spaces we consider the bounded linear operators which are surjective and noninjective. We show some general properties of such mappings. We examine whether such operators can be restricted to an involution or a projection. Thus, we will show that there exist many invariant subspaces for those operators. In respect to this, we will understand better the structure of many operators.

Report this publication

Statistics

Seen <100 times